# SDR SWIA202053604

- Difficulty date: August 24, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TO FUSELAGE RT DRAG ANGLE HAS SUSPECT CRACK, MARKED.  C-CHECK RO 10/22/2020.  REPAIRED DRAG ANGLE, REF CRJ 700 SRM.  COMPLIED WITH SKY CARD.
